Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 48, NWS Little Rock, AR

March 27, 2021Bradley County, Calhoun County, Ouachita County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 27, 2021, 9:08 PM CDT for Bradley County, Calhoun County, Ouachita County, Arkansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2021, 9:08 PM CDT (02:08 UTC)
Expired
Mar 27, 2021, 10:01 PM CDT
In force
53 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Bradley County, AR, Calhoun County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 155 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 3:25 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1297 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

969 
WUUS54 KLZK 280208
SVRLZK
ARC011-013-103-280315-
/O.NEW.KLZK.SV.W.0048.210328T0208Z-210328T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
908 PM CDT Sat Mar 27 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Northwestern Bradley County in southeastern Arkansas...
  Calhoun County in southwestern Arkansas...
  Southeastern Ouachita County in southwestern Arkansas...

* Until 1015 PM CDT.

* At 907 PM CDT, a cluster of severe thunderstorms was located from 
  Camden to Louann, moving east at 40 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Hampton...                        Harrell...
  Highland Industrial Park...       Ellisville...
  Hampton Municipal Airport...      Lanark...
  Banks...                          Tinsman...
  Artesian...                       Delhi...
  Millers Bluff...                  Cross Roads in Ouachita County...
  Locust Bayou...                   Standard Umpstead...
  Woodberry...                      Jersey...
  Eagle Mills...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
and southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3337 9269 3337 9271 3339 9275 3338 9278
      3353 9270 3368 9272 3374 9234 3371 9233
      3371 9227 3342 9222 3336 9253 3337 9259
      3336 9261 3337 9264 3336 9268
TIME...MOT...LOC 0207Z 259DEG 23KT 3352 9272 

HAIL...1.75IN
WIND...60MPH
 
$$

46
3 follow-up statements
243 
WWUS54 KLZK 280226
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
926 PM CDT Sat Mar 27 2021

ARC011-013-103-280315-
/O.CON.KLZK.SV.W.0048.000000T0000Z-210328T0315Z/
Bradley AR-Calhoun AR-Ouachita AR-
926 PM CDT Sat Mar 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN BRADLEY...CALHOUN AND SOUTHEASTERN OUACHITA
COUNTIES...

At 926 PM CDT, a severe thunderstorm was located near Hampton, moving
east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hampton...                        Harrell...
Hampton Municipal Airport...      Ellisville...
Lanark...                         Highland Industrial Park...
Banks...                          Tinsman...
Delhi...                          Woodberry...
Locust Bayou...                   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
and southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3341 9269 3353 9270 3369 9265 3374 9234
      3371 9233 3371 9227 3348 9224 3342 9253
TIME...MOT...LOC 0226Z 259DEG 23KT 3354 9258 

HAIL...1.25IN
WIND...60MPH
 
$$

46
427 
WWUS54 KLZK 280251
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
951 PM CDT Sat Mar 27 2021

ARC103-280301-
/O.CAN.KLZK.SV.W.0048.000000T0000Z-210328T0315Z/
Ouachita AR-
951 PM CDT Sat Mar 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OUACHITA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved into 
Calhoun and Bradley Counties. Therefore, the warning has been
cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
and southwestern Arkansas.

&&

LAT...LON 3345 9241 3358 9240 3373 9239 3374 9234
      3371 9233 3371 9227 3348 9224 3345 9238
TIME...MOT...LOC 0251Z 245DEG 43KT 3365 9227 

$$

ARC011-013-280315-
/O.CON.KLZK.SV.W.0048.000000T0000Z-210328T0315Z/
Bradley AR-Calhoun AR-
951 PM CDT Sat Mar 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN BRADLEY AND NORTHEASTERN CALHOUN COUNTIES...

At 951 PM CDT, a severe thunderstorm was located near Weeks, or 11
miles west of Warren, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Harrell...                        Lanark...
Ellisville...                     Banks...
Tinsman...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
and southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3345 9241 3358 9240 3373 9239 3374 9234
      3371 9233 3371 9227 3348 9224 3345 9238
TIME...MOT...LOC 0251Z 245DEG 43KT 3365 9227 

HAIL...1.00IN
WIND...60MPH
 
$$

46
745 
WWUS54 KLZK 280301
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1001 PM CDT Sat Mar 27 2021

ARC011-013-280309-
/O.CAN.KLZK.SV.W.0048.000000T0000Z-210328T0315Z/
Bradley AR-Calhoun AR-
1001 PM CDT Sat Mar 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BRADLEY AND
NORTHEASTERN CALHOUN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved east of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
and southwestern Arkansas.

&&

LAT...LON 3345 9241 3358 9240 3373 9239 3374 9234
      3371 9233 3371 9227 3348 9224 3345 9238
TIME...MOT...LOC 0259Z 259DEG 23KT 3366 9220 

$$

46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:39 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Mar 27, 6:39 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
639 PM CDT Sat Mar 27 2021

.AVIATION...
TSRA will continue to impact terminals through tonight with large
hail possible. Clearing will take place from NW to SE with all
terminals clearing the rain by early Sunday morning. MVFR/IFR
conditions are expected during the first half of the period
becoming VFR conditions as rain clears and CIGs lift. Winds are
expected to be out of the S/SW before switching to NW behind
frontal passage.

&&

.PREV DISCUSSION...(ISSUED 316 PM CDT Sat Mar 27 2021)
..Severe storms and flash flooding likely today...

SHORT TERM...Today Through Monday

Local mesoscale analysis data as of 20Z shows a notable potential
temperature gradient stretching from near Mena to Little Rock to
between Jonesboro and Wynne. This boundary has steadily translated
northwest through the morning, although trends in the past couple
hours suggest it may begin to stall soon. Across the warm sector
to the south and east of the boundary, very rich moisture
characterized by dewpoint temps in the 60s and 70s is abundant and
air temperatures in the 70s to low 80s yields 2000 to 3000 J/kg
of surface-based CAPE.

A special 19Z sounding from LZK shows lapse rates aloft on the
order of 7 to 8 C/km with a weak cap in place and just shy of 2000
J/kg surface-based CAPE, which appears largely representative of
the warm sector environment. A sampled effective bulk shear value
of 69 kts suggests convection will readily become organized upon
initiating with at least a few hour window for discrete or semi-
discrete storm modes across the southeastern half of the area. As
a cold front sweeps in from the northwest later this evening and
tonight, a primarily linear storm mode will become favored.

Weak capping in place has largely prevented convective initiation
thusfar, although cumulus are showing increasingly stronger vertical
development over much of the warm sector and transient, weak
radar echoes have become common the last couple hours. Initiation
appears imminent with severe weather possible as early as 21Z.

Initial storms may well assume discrete or semi-discrete modes
based on the magnitude of deep shear present. Strengthening
mesocyclones within initial storms will support potentially large
and destructive hail up to or in excess of 2 inches in diameter
and this will be the primary severe threat for today. Low-level
SRH values remain modest owing to weak flow in the lowest 3 km
suggesting a lesser tornado threat, although a gradual ramping up
of 850 mb flow through the evening will help enlarge hodographs
and support at least isolated tornadoes.

Any storms that interact with the stalled boundary will carry the
highest tornado potential and a significant (EF-2+) tornado
cannot be ruled out. By late evening and tonight as the cold front
pushes through the state, damaging winds will become the most
favored severe threat as storms consolidate into one or more
linear segments along the front.

Regarding rainfall and flood potential... our eastern AR counties
largely missed heavy rain earlier this morning, although soil
conditions certainly support enhanced flash flood potential
through tonight. Anomalously high PWAT values and significant
deep tropospheric moisture transport from the Caribbean will
prime the atmosphere for very heavy downpours with rain rates on
the order of 2+ in/hr in the heavier cells. Deep flow parallel to
the stalled boundary this evening will ensure training convection
which will further enhance the flash flood threat.

Aside from the risk of damaging winds with storms along the cold
front tonight, the overall severe threat will gradually ramp down
overnight. Rain should exit the southeastern sections of the state
by Sunday morning near dawn with dry conditions prevailing
thereafter. In fact, rapidly clearing skies and near-average
temperatures through the end of the period will provide a quite
pleasant end to the weekend and beginning of the workweek.

LONG TERM...Monday Night Through Friday Night

After the weak ridging and more or less zonal flow aloft over the
central CONUS Friday and Saturday, another strong upper level
shortwave trough will move southeast over the southern CONUS Rockies
and over Texas during the day on Sunday. This shortwave trough is
expected to move over the southern plains and then Arkansas Sunday
evening. The trough is expected to move over the region positively
tilted, resulting in weak lee-side cyclogenesis over the southern
high plains on Sunday. This weak surface low will move east towards
Arkansas Sunday evening bringing a weak frontal boundary across the
state. Out ahead of the trough and surface low, strong low-level
warm air advection will result in scattered rain showers developing
over the state from Sunday mid-morning throughout the remainder of
the day. Strong warm air advection should keep temperatures warm
enough to prevent any wintry precipitation falling, so have all
precipitation falling in liquid form at this time. Between the
strong low-level warm air advection, and scattered rain showers,
most of the snow from our historic winter/snow storm should have
melted away by Sunday afternoon.

Behind the Sunday evening frontal boundary, cooler and much drier
air will build across the state. This frontal boundary will NOT
bring any arctic air across Arkansas, and as a result, with dry air
and clear skies in place over the state on Monday, high temperatures
are expected to climb into the mid 50. Weak upper level ridging
behind Sunday evenings front and upper level trough will remain in
place over Arkansas through Wednesday allowing temperatures to climb
up into the lower to mid 60s Tuesday and Wednesday. If you wanted to
get out and enjoy the snow in your yard...you'll have to do it this
afternoon or Friday as it won't be around long with temperatures
warming rapidly Sunday through the middle of next week.

A strong shortwave trough is expected to move over Arkansas sometime
between Wednesday night and Thursday, and this should bring another
round of rain showers across the state as it approaches and moves
over the state. The timing of this upper level trough is uncertain
at this time, but it also does not appear to be tied to any arctic
air mass, so precipitation is expected to fall as rain through the
extended forecast period.

&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Sunday morning FOR Arkansas-Bradley-
Calhoun-Cleveland-Dallas-Desha-Drew-Grant-Jefferson-Lincoln-
Lonoke-Monroe-Ouachita-Prairie-Woodruff.

&&

Aviation...CONDRY
Hazardous weather outlook, Mar 27, 4:11 AM CDT, 16 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
411 AM CDT Sat Mar 27 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-280915-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
411 AM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Thunderstorms will be possible over the much of the state
Saturday, some of which could be strong to severe. The highest
risk of severe storms will be over the southeastern half of
Arkansas, mainly from afternoon through the overnight hours.
Primary hazards will include very large hail and damaging winds
and a couple tornadoes. Additionally, heavy rainfall may pose a flash
flooding threat. Storms over the southeast will tend to form and
train over the same areas for last several hours. Rain in these
areas could become excessive with flash flooding possible.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

Another round of thunderstorms will be possible for the region Tuesday
through Wednesday, however no organized severe weather is
anticipated at this time.

.Spotter Information Statement...

Spotter activation is not anticipated.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

230/46

In the hours before

Local storm report, Mar 27, 6:26 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
626 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             GALLOWAY                34.78N  92.13W
03/27/2021  E1.75 INCH       PULASKI            AR   FIRE DEPT/RESCUE

&&

EVENT NUMBER LZK2100519

CAVANAUGH
Local storm report, Mar 27, 6:29 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
629 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             SOUTH BEND              34.84N  92.05W
03/27/2021  E1.50 INCH       LONOKE             AR   FIRE DEPT/RESCUE

&&

EVENT NUMBER LZK2100520

CAVANAUGH
Local storm report, Mar 27, 6:31 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
631 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             GURDON                  33.92N  93.15W
03/27/2021  E0.75 INCH       CLARK              AR   TRAINED SPOTTER

&&

EVENT NUMBER LZK2100521

CAVANAUGH
Local storm report, Mar 27, 6:32 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
632 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             GURDON                  33.92N  93.15W
03/27/2021  E1.00 INCH       CLARK              AR   BROADCAST MEDIA

&&

EVENT NUMBER LZK2100522

CAVANAUGH
Local storm report, Mar 27, 6:54 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             SYLVANIA                34.97N  91.93W
03/27/2021  E1.75 INCH       LONOKE             AR   SOCIAL MEDIA

&&

EVENT NUMBER LZK2100523

CAVANAUGH
Special weather statement, Mar 27, 7:08 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Little Rock AR
708 PM CDT Sat Mar 27 2021

ARZ016-017-025-280045-
Lawrence AR-Independence AR-Jackson AR-
708 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN INDEPENDENCE...
JACKSON AND SOUTH CENTRAL LAWRENCE COUNTIES UNTIL 745 PM CDT...

At 708 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Jacksonport, or 8 miles southwest of Newport, moving
northeast at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Newport...                        Tuckerman...
Diaz...                           Swifton...
Grubbs...                         Jacksonport...
Alicia...                         Campbell Station...
Amagon...                         Olyphant...
Shoffner...                       Strangers Home...
Ingleside...                      Stegall...
Erwin...                          Calvin...
Kenyon...                         Elgin...
Macks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.

LAT...LON 3588 9103 3558 9104 3544 9126 3544 9137
      3555 9147 3598 9112 3589 9099
TIME...MOT...LOC 0008Z 228DEG 44KT 3553 9134

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:00 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson45 min
Mar 27, 7:08 PM CDTSpecial Weather StatementLZKJackson37 min
Mar 27, 7:12 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita48 min
Mar 27, 7:22 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Lawrence38 min
Mar 27, 7:23 PM CDTFlash Flood WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more3 hr
Mar 27, 7:24 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Jackson, Sharp, White, Woodruff51 min
Mar 27, 7:25 PM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita35 min
Mar 27, 7:34 PM CDTTornado WarningLZKArkansas, Cleveland, Jefferson, Lincoln41 min
Mar 27, 7:56 PM CDTTornado WarningLZKBradley, Cleveland, Drew, Lincoln49 min
Mar 27, 7:57 PM CDTSevere Thunderstorm WarningLZKLawrence, Randolph15 min
Mar 27, 8:07 PM CDTTornado WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe53 min
Mar 27, 8:13 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Lawrence, Randolph32 min
Mar 27, 8:20 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita55 min
Mar 27, 8:41 PM CDTTornado WarningLZKArkansas, Desha, Drew, Lincoln49 min
Mar 27, 8:49 PM CDTTornado WarningLZKArkansas, Monroe29 min
Mar 27, 9:21 PM CDTFlash Flood WarningLZKOuachita3 hr
Mar 27, 9:26 PM CDTTornado WarningLZKArkansas, Desha34 min
Mar 27, 9:32 PM CDTTornado WarningLZKBradley, Calhoun43 min
Mar 27, 9:47 PM CDTFlash Flood WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita4 hr
Mar 27, 9:57 PM CDTTornado WarningLZKBradley, Cleveland, Drew, Lincoln48 min
Mar 27, 10:34 PM CDTSevere Thunderstorm WarningLZKDesha, Drew56 min
Mar 27, 11:15 PM CDTSpecial Weather StatementLZKBradley, Drew45 min
Mar 28, 12:09 AM CDTSevere Thunderstorm WarningLZKDesha, Drew24 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.